# SDR MZZA2009062300079

- Difficulty date: June 21, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 32,722 hours, 12,215 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5505
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER WET AREA FLOORBEAM AT BS 967 FOUND WITH CORROSION AT SCREW HOLES AT LBL 47.5 BS 967.  FLOORBEAM UPPER CAP REPAIR WAS CARRIED OUT IAW EC/RA NR 53 21-01657 REV B.
